Solodyn Vision Blurred Side Effect Reports
The following Solodyn Vision Blurred side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Vision Blurred, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
|Dizziness, Depression, Vision Blurred, Headache, Nightmare|
This Vision Blurred side effect was reported by a consumer or non-health professional from US. A 14-year-old patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn (dosage: NA), which was started on Dec 04, 2013. Concurrently used drugs: NA. When starting to take Solodyn the consumer reported the following symptoms:
|Headache, Vision Blurred, Benign Intracranial Hypertension|
This Vision Blurred Solodyn side effect was reported by a physician from US on Aug 12, 2013. A Female , 22 years of age, was diagnosed with
|Headache, Migraine, Vision Blurred, Fatigue, Pruritus, Urticaria, Scratch, Erythema|
This is a Solodyn side effect report of a 32-year-old female patient (weight:NA) from US, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:1 Tablet, Daily, Po, start time: Mar 26, 2013), combined with: NA., and developed a serious reaction and a Vision Blurred side effect. The patient presented with:
|Headache, Optic Neuritis, Vision Blurred|
A 13-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 105 Mg;qd;po) on Dec 01, 2011. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
|Dizziness, Headache, Hypoaesthesia Facial, Speech Disorder, Vision Blurred|
A female patient from UNITED STATES was prescribed and started Solodyn on Jan 04, 2010. Patient felt the following Solodyn side effects: dizziness, headache, hypoaesthesia facial, speech disorder, vision blurred Additional patient health information: Female , weighting 95.24 lb, The consumer reported the following symptoms: was diagnosed with
Solodyn Vision Blurred Causes and Reviews
The cornea and lens of your eye helps you focus. Refractive errors are vision problems that happen when the shape of the eye keeps you from focusing well. The cause could be the length of the eyeball (longer or shorter), changes in the shape of the cornea, or aging of the lens.
Four common refractive errors are
- Myopia, or nearsightedness - clear vision close up but blurry in the distance
- Hyperopia, or farsightedness - clear vision in the distance but blurry close up
- Presbyopia - inability to focus close up as a result of aging
- Astigmatism - focus problems caused by the cornea
The most common symptom is blurred vision. Other symptoms may include double vision, haziness, glare or halos around bright lights, squinting, headaches, or eye strain.
Glasses or contact lenses can usually correct refractive errors. Laser eye surgery may also be a possibility.
NIH: National Eye Institute
Solodyn Vision Blurred Reviews
|Tue, 28 Feb 2012|
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
|Mon, 30 Sep 2013|
I just started taking Solodyn about 3 days ago. I do have anxiety already but since I've taken it.. Last night I had an extreme mental break down with an overwhelming amount of anxiety and not knowing what was Wrong. Not wanting to be with anyone or talk to anyone and strong feelings of fatigue and shakiness as well as fast heart rate and nausea. I'm not sure what to do now. I just want the overwhelming feeling of fear and anxiety to go away
|Thu, 26 Jan 2012|
i have been taken Solodyn for about 6months and my entire face was covered with severe acne before i started taken these pills. it took about 3 months to see results. as of now i had not 1 bump/etc on my face totally clear. i have not expericenced any side effets this far. no one is the same and this drug will affect everyone differently. i have 4 months refills left and back to the dermtatologist to see if she wants to keep me on the Solodyn. my only concern is if she decides to take me off the drug will my acne come back. good luck to everyone!!
|Thu, 23 Apr 2009|
|I was given Solodyn for 11 months to treat acne and ended up with lupus-like syndrom, hepatitis. vasculitis. I am under care of multiple physicians at UCLA taking prednisone, actonel, plaquinel and after 5 months I am still not in remission.|
|Tue, 28 Oct 2008|
|My daughter had a reaction known as Steven Johnson Syndrome. It is a raised hive like rash and painful swollen joints.|
|Fri, 15 May 2009|
|I've only been taking it the past few days and I've noticed not soon after it literally knocks me out, and I sleep out cold for at least a good 3-4 hours.|
|Mon, 10 Aug 2009|
|after a few days on Solodyn I realized it was making me very sleepy. I could not stay awake for very long.|
|Sun, 15 May 2011|
|I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.|
|Mon, 12 Apr 2010|
|Dose anyone know if Solodyn can cause your hair to fall out???|
|Sat, 05 Jun 2010|
|Yes it can cause hair loss, as it did for me. I was on this pill for a year when it started to really cause serious hair loss. Stopped taking it soon after, 4 months ago, but i am still seeing loss of hair on an almost daily basis.|